# SDR CAL950770

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Baggage Bin
- Part time: 23,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THRESHOLD Z-ANGLE CORRODED IN FORWARD BAGGAGE BIN.  THE AREA WAS REPAIRED IAW SRM 53-01 AND SRM 51-10-1.  (X)
